English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An Index-Aware Parametric Model Order Reduction Method for Parameterized Quadratic Differential–Algebraic Equations

MPS-Authors
/persons/resource/persons173761

Banagaaya,  Nicodemus
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86622

Feng,  Lihong
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

banagaaya_2351787.pdf
(Postprint), 3MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Banagaaya, N., Benner, P., Feng, L., Meuris, P., & Schoenmaker, W. (2017). An Index-Aware Parametric Model Order Reduction Method for Parameterized Quadratic Differential–Algebraic Equations. Applied Mathematics and Computation, 319, 409-424. doi:10.1016/j.amc.2017.04.024.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002D-9A29-6
Abstract
There is no abstract available